A note on equivariant embeddings of Grassmannians.

Dimitrić, I.

Publications de l'Institut Mathématique. Nouvelle Série (1996)

  • Volume: 59(73), page 131-137
  • ISSN: 0350-1302

How to cite

top

Dimitrić, I.. "A note on equivariant embeddings of Grassmannians.." Publications de l'Institut Mathématique. Nouvelle Série 59(73) (1996): 131-137. <http://eudml.org/doc/258000>.

@article{Dimitrić1996,
author = {Dimitrić, I.},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {isometric embedding; Grassmannian; Hermitian matrices; geodesics; holomorphic curvature},
language = {eng},
pages = {131-137},
publisher = {Izdaje Matematički Institut SANU},
title = {A note on equivariant embeddings of Grassmannians.},
url = {http://eudml.org/doc/258000},
volume = {59(73)},
year = {1996},
}

TY - JOUR
AU - Dimitrić, I.
TI - A note on equivariant embeddings of Grassmannians.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1996
PB - Izdaje Matematički Institut SANU
VL - 59(73)
SP - 131
EP - 137
LA - eng
KW - isometric embedding; Grassmannian; Hermitian matrices; geodesics; holomorphic curvature
UR - http://eudml.org/doc/258000
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.